MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502230
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation result: visual examination found that the sheath was torn in two different section and the dilator was bent.Media analysis of the photo submitted by the customer confirmed the sheath torn and dilator in a good condition.It is most likely that the damage observed are problem that could have been generated by the user or due to the storage or transport (weather/light, ultraviolet light / exposition to organic solvents/ ionizing radiation) of the package; therefore the most probable root cause is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was unpacked for a flexible ureteroscopy procedure performed on (b)(6) 2021.During preparation, it was noted that the device was in a poor condition.Photo submitted by the customer confirmed that the sheath was torn.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was unpacked for a flexible ureteroscopy procedure performed on (b)(6), 2021.During preparation, it was noted that the device was in a poor condition.Photo submitted by the customer confirmed that the sheath was torn.The procedure was completed with anothernavigator access sheath.There were no patient complications reported as a result of this event.**correction** during preparation, it was noted that the device was in a poor condition.The procedure was completed with another navigator access sheath.This event has been deemed a reportable event based on the investigation finding of sheath torn.Please see block h10 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: problem code a0414 captures the reportable event of sheath torn.Block h10: investigation result visual examination found that the sheath was torn in two different section and the dilator was bent.Media analysis of the photo submitted by the customer confirmed the sheath torn and dilator in a good condition.It is most likely that the damage observed are problem that could have been generated by the user or due to the storage or transport (weather/light, ultraviolet light / exposition to organic solvents/ ionizing radiation) of the package; therefore the most probable root cause is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.Block h11 correction: blocks b1 (adverse event/product problem), b5 (describe event or problem) and h6 (device code).

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12605194
Report Number3005099803-2021-05243
Device Sequence Number11080434
Product Code FED
UDI-Device Identifier08714729837985
UDI-Public08714729837985
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model NumberM0062502230
Device Catalogue Number250-223
Device Lot Number0024706803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient Weight60